MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-N (MNS2); SERACLONE ANTI-N (MNS2)

BIO-RAD MEDICAL DIAGNOSTICS GMBH BLOOD GROUPING REAGENT ANTI-N (MNS2); SERACLONE ANTI-N (MNS2)
Catalog Number 808415100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported a mistyping with seraclone anti-n.The customer was not able to provide a date of event.She also did not provide any information, whether a false negative or a false positive result was obtained.The customer returned the supposedly defective product for investigational testing and a panel cell of a competitor, but did not yet provide the requested information.Our quality control laboratory is still waiting for the information about the complaint cause to start testing.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported a mistyping with seraclone anti-n by using panocell #1 (the donor cell is identified as mn) from immucor (lot # 45028).Customer informed us that false negative results were obtained.The customer returned the supposedly defective product and also the competitor's product panocell #1 at the time the material arrived on our premises, the panocell was already expired.Our quality control laboratory tested the titer of the allegedly defective sample seraclone anti-n in parallel to their retained product sample and also against a reference lot.The minimum titer was reached and all other reagents showed comparable titer and reaction strength.Panocell #1 was tested with three monoclonal anti-n reagents and showed +/- reactions.Testing with polyclonal anti-n showed 3w positive results.The allegedly defective material, the retained sample and a reference lot was tested with positive reagent red blood cells (biotestcell, immucor).The reactions were clearly positive (4+).Testing by our quality control laboratory confirmed the correct functionality of the allegedly defective lot of seraclone anti-n.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.

Brand Name
BLOOD GROUPING REAGENT ANTI-N (MNS2)
Common Device Name
SERACLONE ANTI-N (MNS2)
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6249596
Report Number9610824-2016-00100
Device Sequence Number18854263
Product Code KSZ
UDI-Device Identifier07611969952052
UDI-Public07611969952052
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2017
Device Catalogue Number808415100
Device Lot Number8508130-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/22/2016
Supplement Date Received by Manufacturer12/22/2016
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1